| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 02-oct-2019 with the following findings: investigation revealed the keypad was peeling.No other damage to the keypad was noted.During testing, all of the keypad buttons were found to respond appropriately.The keypad cover was opened and there was no evidence of contamination found under any of the key contacts.Further investigation revealed the battery compartment was cracked.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed the battery compartment was cracked and the keypad was peeling this report is made based on results of investigation completed on (b)(6) 2019.There was no indication that the product caused or contributed to an adverse event.